# SDR R61A201507070432

- Difficulty date: July 7, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 28,634 hours, 21,319 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING STUB AT CF2 PRESSURE BULKHEAD SPAR 3 IS CRACKED.  MAINTENANCE REAMED AND INSTALLED OVERSIZED BUSHING IAW ETD 2015-170-063981, AND FCBS 57-01-00-004.
